American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Olympia Talelli. On the Gorenstein and cohomological dimension of groups. Proc. Amer. Math. Soc. 142 (2014) 1175-1180.
Abstract, references, and article information   
View Article: PDF

[2] Martin G. Fluch and Brita E. A. Nucinkis. On the classifying space for the family of virtually cyclic subgroups for elementary amenable groups. Proc. Amer. Math. Soc. 141 (2013) 3755-3769.
Abstract, references, and article information   
View Article: PDF

[3] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF

[4] Marianne Johnson and Ralph Stöhr. Free central extensions of groups and modular Lie powers of relation modules. Proc. Amer. Math. Soc. 138 (2010) 3807-3814. MR 2679603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lutz Strüngmann. On endomorphism rings of $B_1$-groups that are not $B_2$-groups. Proc. Amer. Math. Soc. 137 (2009) 3657-3668. MR 2529872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ramón J. Flores and Brita E. A. Nucinkis. On Bredon homology of elementary amenable groups. Proc. Amer. Math. Soc. 135 (2007) 5-11. MR 2280168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ulrich Albrecht. Fuchs' problem 34 for mixed Abelian groups. Proc. Amer. Math. Soc. 131 (2003) 1021-1029. MR 1948091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Graham Ellis. A bound for the derived and Frattini subgroups of a prime-power group. Proc. Amer. Math. Soc. 126 (1998) 2513-2523. MR 1459119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. R. Hewitt. Duality and local group cohomology. Proc. Amer. Math. Soc. 126 (1998) 1909-1914. MR 1468193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Williams and Robert J. Wisner. Cohomology of certain congruence subgroups of the modular group. Proc. Amer. Math. Soc. 126 (1998) 1331-1336. MR 1451836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] U. Meierfrankenfeld. A note on the cohomology of finitary modules. Proc. Amer. Math. Soc. 126 (1998) 353-356. MR 1423320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pham Anh Minh. Group homomorphisms inducing mod-$p$ cohomology monomorphisms. Proc. Amer. Math. Soc. 125 (1997) 1577-1578. MR 1423321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] U. F. Albrecht and H. P. Goeters. A note on Fuchs' Problem 34. Proc. Amer. Math. Soc. 124 (1996) 1319-1328. MR 1326993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jon F. Carlson and Hans-Werner Henn. Cohomological detection and regular elements in group cohomology . Proc. Amer. Math. Soc. 124 (1996) 665-670. MR 1327000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Judith H. Silverman. Hit polynomials and the canonical antiautomorphism of the Steenrod algebra . Proc. Amer. Math. Soc. 123 (1995) 627-637. MR 1254854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mohammad Yamin. Minimal relative relation modules of finite $p$-groups . Proc. Amer. Math. Soc. 118 (1993) 1-3. MR 1086347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carles Casacuberta. On the rationalization of the circle . Proc. Amer. Math. Soc. 118 (1993) 995-1000. MR 1176479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Brian Hartley and Ralph Stöhr. A note on the homology of free abelianized extensions . Proc. Amer. Math. Soc. 113 (1991) 923-932. MR 1079699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stanisław Betley. Splitting theorem for homology of ${\rm GL}(R)$ . Proc. Amer. Math. Soc. 108 (1990) 297-302. MR 984782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Baumslag, U. Stammbach and R. Strebel. The free metabelian group of rank two contains continuously many nonisomorphic subgroups . Proc. Amer. Math. Soc. 104 (1988) 702. MR 941322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tilmann Würfel. A note on the cup product for pro-$p$ groups . Proc. Amer. Math. Soc. 102 (1988) 809-813. MR 934847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel H. Gottlieb. Transfers, centers, and group cohomology . Proc. Amer. Math. Soc. 89 (1983) 157-162. MR 706532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. J. Horadam. A quick test for nonisomorphism of one-relator groups . Proc. Amer. Math. Soc. 81 (1981) 195-200. MR 593456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. E. A. Johnson. On groups which act freely on vector bundles over spheres . Proc. Amer. Math. Soc. 75 (1979) 318-320. MR 532158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Juan José Martínez. Cohomological triviality by spectral methods . Proc. Amer. Math. Soc. 72 (1978) 39-40. MR 0578499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia